Solution of one heat equation with delay

D. Ya Khusainov, Anatoli Ivanov, I. V. Kovarzh

Research output: Contribution to journalArticlepeer-review

31 Citations (SciVal)


We prove the existence and uniqueness of a solution of a boundary-value problem for a heat equation with delay. For the construction of a solution, we use a special "delayed exponential function."

Original languageEnglish (US)
Pages (from-to)260-282
Number of pages23
JournalNonlinear Oscillations
Issue number2
StatePublished - Nov 1 2009

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


Dive into the research topics of 'Solution of one heat equation with delay'. Together they form a unique fingerprint.

Cite this